# SDR UIEA2022100601094

- Difficulty date: October 6, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747
- Aircraft serial: 27062
- Aircraft time: 121,976 hours, 20,543 cycles
- System (JASC): 3150 · Central Warning
- Part: None
- Part number: 285U0085203
- Part serial: D335
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

SLOW SPEED REJECTED TAKE OFF DUE TO SINGLE SOURCE CAUTION AURAL WARNING( REMOVED AND REPLACED LH AND RH AURAL WARNING CARD (PRINTED CIRCUT ASSY - SYNTHESIZER) AND PERFORMED AURAL WARNING SYS TEST PER AMM 31-50-00/501 AND 31-51-03/401. TEST OK. )
